MAUDE Adverse Event Report: ABBOTT VASCULAR INC. TRICLIP G5 DELIVERY SYSTEM; TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED

ABBOTT VASCULAR INC. TRICLIP G5 DELIVERY SYSTEM; TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED
Model Number TCDS0801-NTW
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Tricuspid Valve Insufficiency/ Regurgitation (4453)
Date of Event 11/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a patient presented with grade 3+ severe focal functional posterior septal tricuspid regurgitation (tr), restricted short septal leaflet for a triclip procedure.During the procedure, triclip was placed on the medial side of posterior and septal leaflet (p/s) below the tricuspid ring.Triclip was moved to the aortic, grippers were raised and clip was unlocked, it was determined that the clip was stuck on the septal leaflet and ring.Trouble shooting was performed, but the clip was unable to be removed from the septal ring.Significant force was required to remove the clip.Therefore, the clip was deployed on the septal leaflet.All steps were performed as per ifu during the preparation.Imaging was difficult due to tricuspid ring.All steps were performed as per ifu.The final tr was unchanged.There were no clinically significant delays or adverse patient sequela reported.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to the reported entrapment of device or poor imaging.Additionally, a review of the complaint history identified no similar complaints reported from this lot.Based on available information, the reported entrapment of device appears to be related to procedural conditions (clip stuck on septal leaflet and ring during positioning).The reported poor imaging is related to patient condition (shadowing from tricuspid ring), per case details.The reported unchanged tricuspid regurgitation and foreign body in patient are cascading events of the entrapment of device.The reported patient effect of tricuspid regurgitation, as listed in the triclip g5 system instructions for use, is a known possible complication associated with triclip procedures.The reported unexpected medical intervention was a result of case-specific circumstances.There is no indication of a product quality issue with respect to manufacture, design, or labeling.Code 4614 was removed.

Brand Name
TRICLIP G5 DELIVERY SYSTEM
Common Device Name
TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23721594
Report Number2135147-2025-07142
Device Sequence Number18729563
Product Code NPS
UDI-Device Identifier05415067050816
UDI-Public(01)05415067050816(17)260923(10)50326R1022
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P230007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/23/2026
Device Model NumberTCDS0801-NTW
Device Catalogue NumberTCDS0801-NTW
Device Lot Number50326R1022
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRICUSPID STEERABLE GUIDE CATHETER.
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age72 YR
Patient SexFemale
Patient Weight66 KG
Patient EthnicityNon Hispanic